# SDR MALA020656

- Difficulty date: November 12, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 25,305 hours, 20,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION, SEAT TRACK BL 0, STA 297-348 HAS CORROSION.  MAINTENANCE COMPLETED SEAT TRACK REPAIR SPLICE IAW EO 53060.   A/C RELEASE DATE 11/20/02.
